# SDR USAA960784

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 967
- Part time: 38,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-4 CHECK, VISUAL INSPECTION FOUND 2 INCH BY 12 INCH CORROSION, STR 27L, BS 967.  REMOVED CORROSION AND INSTALLED DOUBLER AND SPLICED, REPAIRED PER SRM 53-10-3, FIG 1.  (X)
